# SDR 05FDEA04412

- Difficulty date: December 27, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00310  CORROSION ON REINFORCEMENT STRAP AT UPPER FLANGE OF FLOORBEAM AT BS 1130 RBL 63, WL 208.  REMOVED AND REPLACED REINFORCEMENT STRAP AT UPPER FLANGE OF FLOORBEAM AT BS 1130, RBL 63, WL 208, PER SRM 51-30-2.
